# SDR AALA982303

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLFRAME DENTED TOP FLANGE STATION 620 FROM STRINGER 23L TO STRINGER 25L.  DENTS AT STRINGER 25L AND 23L WITHIN LIMITS PER AARD 53-10-07-3 PAGE 1, CUTOUT DAMAGE AT STRINGER 24L AND INSTALLED REPAIR DOUBLER PER 51-40-3.  (M)
